# SDR AALA2009060400003

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 57,536 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD EMERGENCY EXIT SIGNS ABOVE OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD EMERGENCY EXIT SIGNS.
